# SDR FDEA201506091737

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37803
- Condition: Corroded
- Location: Bs 1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA,   LOWER SKIN  AROUND CUTOUT CORRODED  AT BS 1670 , BETWEEN S25 - 26R. CORROSION WAS FOUND OUT OF LIMITS IAW SRM 53-00-53, 1A.  COMPLIED WITH EA F-5330 T0317434, PT.1.  REPAIRED AND DOUBLER INSTALLED IAW SRM 51-40-02 AND DWG 146N3780.   MAJOR REPAIR.
